American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55M10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Alexander Dranishnikov and Michael Levin. Dimension of the product and classical formulae of dimension theory. Trans. Amer. Math. Soc. 366 (2014) 2683-2697.
Abstract, references, and article information   
View Article: PDF

[2] Akira Koyama, Józef Krasinkiewicz and Stanisław Spież. Generalized manifolds in products of curves. Trans. Amer. Math. Soc. 363 (2011) 1509-1532. MR 2737275.
Abstract, references, and article information   
View Article: PDF

[3] Jerzy Dydak. Algebra of dimension theory. Trans. Amer. Math. Soc. 358 (2006) 1537-1561. MR 2186985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] A. N. Dranishnikov. On the dimension of the product of two compacta and the dimension of their intersection in general position in Euclidean space. Trans. Amer. Math. Soc. 352 (2000) 5599-5618. MR 1781276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Alexander Dranishnikov and Jerzy Dydak. Extension theory of separable metrizable spaces with applications to dimension theory. Trans. Amer. Math. Soc. 353 (2001) 133-156. MR 1694287.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Carlos Biasi and Osamu Saeki. On transversality with deficiency and a conjecture of Sard. Trans. Amer. Math. Soc. 350 (1998) 5111-5122. MR 1458297.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jerzy Dydak. Cohomological dimension and metrizable spaces . Trans. Amer. Math. Soc. 337 (1993) 219-234. MR 1153013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] A. N. Dranishnikov. $K$-theory of Eilenberg-Mac Lane spaces and cell-like mapping problem . Trans. Amer. Math. Soc. 335 (1993) 91-103. MR 1153012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Sibe Mardešić and Leonard R. Rubin. Cell-like mappings and nonmetrizable compacta of finite cohomological dimension . Trans. Amer. Math. Soc. 313 (1989) 53-79. MR 962284.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia